# SDR DALA2022031001583

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 #2 ENG PYLON FWD ENG MOUNT FITTING, END OF LOWER ARMS, AFT OF RIB 1, FWD ATTACHMENT BOLT HOLES INDICATION OF CORROSION NOTED AT OUTBOARD SIDE OF HOLE, DAMAGED, GOUGING. CORRECTIVE ACTION: COMPLIED WITH DELTA ERA 596840-14AD REV. ORIGINAL. (2150198)
